Maternal & Child Community
Mini Pill and headaches
About This Community:

This patient support community is for discussions relating to breast feeding, childhood disease, colic, child discipline, immunization, lactation, newborn care, post partum depression, Sudden Infant Death Syndrome (SIDS), and special needs children.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Mini Pill and headaches

I am 38 and have recently started getting hormonal migraines.  My doctor took me off the pill immediately.  What I am wondering is if the mini-pill (being a progesterone only birth control method) would be okay for me to use.  I have asked a few health care professionals and they seem to be at a loss.

Thanks!
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Maternal & Child Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Children's Health Answerers
13167_tn?1327197724
Blank
RockRose
Austin, TX
134578_tn?1404951303
Blank
AnnieBrooke
OR
Avatar_f_tn
Blank
arlandonbloom
CO
4268628_tn?1375044776
Blank
Flickan
Monroe, WA
Avatar_f_tn
Blank
Bsmom09